# SDR QXEA200600415

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 11,309 hours, 11,837 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BOI FLIGHT NR 2408: IAS MISMATCH ON TAKEOFF ROW, ABORT TOOK PLACE BELOW 60KIAS.  MAINTENANCE FOUND WATER IN PRIMARY PITOT/STATIC SYSTEM.  PURGED WATER FROM PITOT/STATIC SYSTEMS, PRIMARY AND SECONDARY WITH N2 IAW AMM TASK 34-11-06-680-801 AND TASK 34-11-06-680-802.  MOISTURE REMOVED.  C/W PITOT STATIC SYSTEM LEAK CHECK PER QX MTC #6341102.  PITOT/STATIC SYSTEM NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
